Ask The Doctor > Questions & Answers > Pregnancy, Plan B, Spotting

Pregnancy, Plan B, Spotting

Patient: Should I be concerned if I took Plan B 10 days ago, was tested Positive for Pregnancy Yesterday, and am Spotting today?

 

 

Symptoms: Brown regular spotting, delayed pregnancy

 

 

Doctor: Hello,Thanks for trusting ATD about your health concern.The plan-b will not affect the growing foetus and it will not cause any birth defect.But if you are experiencing bleeding or brown spotting, you should consult a Gynaecologist and get yourself examined and ultrasound scans( TVS) should be done to see the cause.Hope it was useful, feel free to discuss further.Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment